# SDR AALA2018053099042

- Difficulty date: May 24, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N996AN
- Make and model: Airbus A321-231
- Aircraft serial: 7310
- Aircraft time: 4,569 hours, 1,763 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Stuck
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR AFT EMERGENCY SLIDE GIRT BAR HOLD DOWN LATCH WAS STUCK IN THE DOWN POSITION.  LUBIRCATED THE L1 GIRT BAR HOLD DOWN LATCH IAW AMM 05-51-29.
